# SDR ASAA2024060550619

- Difficulty date: June 5, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HINGE ARM END FITTINGS 1 THROUGH 6 HAVE EXCESSIVE PLAY. GROUNDED - YES. REMOVED AND REPLACED R/H ELEVATOR HINGE ARM END FITTING 1 THROUGH 6 IAW AMI 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
